How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
10798432
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

WHAT ARE THE SYMPTONS OF SOME ONE WHO TOOK TO MANY

This answer was rated:

WHAT ARE THE SYMPTONS OF SOME ONE WHO TOOK TO MANY LORAZAPAN, WHAT TO LOOK FOR AND HOW SERIOUS IS IT
Hi,
Symptoms of someone who took too many or overdosed on Lorazapem can vary from drowsiness, confusion, lethargy, loss of tone to coma. I do not advise that you let her sleep at this time for your respiratory function is unknown. I recommend that she be taken to the ER for evaluation and if necessary she can receive medication to reverse this.

If you have any further questions, please ask. If no further questions, please click accept.
Regards
Dr. Singh and other Health Specialists are ready to help you